# SDR AALA201810259002

- Difficulty date: October 5, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 261AG IN THE AFT GALLEY AREA LOCATED AT FR 64 TO FR 66, BL -Y765 TO Y765. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 AND IRM 9701 REV H.
